An instructive case of amlodipine-induced reversible granulomatous CD30+ T-cell pseudolymphoma.
Аннотация
We report an unusual case of drug-associated granulomatous CD30+ T-cell pseudolymphoma secondary to amlodipine. A 55-year-old Chinese man presented with a 6-month eruption of disseminated erythematous dermal papulonodules and annular infiltrated plaques over his neck and limbs symmetrically. Histopathology revealed a perivascular and interstitial infiltrate of histiocytes, eosinophils and morphologically normal lymphocytes associated with CD30 expression. The eruption improved rapidly after discontinuation of amlodipine and did not recur.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.